# SDR DXTA200601479

- Difficulty date: July 4, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N659QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605359
- Aircraft time: 2,514 hours, 1,946 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Unknown
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT FIRE DETECT LIGHT ON ANNUNCIATOR PANEL CAME ON DURING DECENT.
